Serafina Lapenta
Serafina Lapenta
Verified email at unisa.it - Homepage
Title
Cited by
Cited by
Year
Scalar extensions for algebraic structures of Łukasiewicz logic
S Lapenta, I Leuştean
Journal of Pure and Applied Algebra 220 (4), 1538-1553, 2016
112016
Towards understanding the Pierce–Birkhoff conjecture via MV-algebras
S Lapenta, I Leuştean
Fuzzy sets and systems 276, 114-130, 2015
82015
Notes on divisible MV-algebras
S Lapenta, I Leuştean
Soft Computing 21 (21), 6213-6223, 2017
52017
Convex MV-algebras: Many-valued logics meet decision theory
T Flaminio, H Hosni, S Lapenta
Studia Logica 106 (5), 913-945, 2018
42018
An analysis of the logic of Riesz Spaces with strong unit
A Di Nola, S Lapenta, I Leuştean
Annals of Pure and Applied Logic 169 (3), 216-234, 2018
42018
On the semisimple tensor product of MV-algebras
S Lapenta, I Leuştean
Fuzzy Sets and Systems, 2019
12019
Infinitary logic and basically disconnected compact Hausdorff spaces
A Di Nola, S Lapenta, I LeuŞtean
Journal of Logic and Computation 28 (6), 1275-1292, 2018
12018
Restricting free MV-algebras with product to polyhedra
S LAPENTA
Submitted for publication, 0
1
Some remarks on divisible polyhedral MV-algebras
S Lapenta
Mathematica Slovaca 70 (1), 51-60, 2020
2020
Infinitary connectives and Borel functions in Lukasiewicz logic
A Di Nola, S Lapenta, I Leustean
SYSMICS2019, 70, 2019
2019
Stochastic independence for probability MV-algebras
S Lapenta, I Leuştean
Fuzzy Sets and Systems 298, 194-206, 2016
2016
A General View on Normal Form Theorems for Łukasiewicz Logic with Product
I Leuştean, S Lapenta
2016
Notes on MV-modules over integral domains
S Lapenta
arXiv preprint arXiv:1504.07016, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–13